# SDR CALA2023080902465

- Difficulty date: August 7, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 66,369 hours, 23,045 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHEN GEAR HNDL PLACED TO OFF RGT MAIN GREEN/RED ILLUMINATED GEAR PLACED UP -NORMAL OPS FF CHECKLIST WHERE THE CHECKLIST REQUIRES HIM TO PLACE THE GEAR DER OF THE FLIGHT. ON APPROACH HE PLACED THE GEAR HANDLE IN "OFF HANDLE IN "OFF" POSITION FROM "UP" POSITION. WHEN THE CAPTAIN PL " POSITION ONCE MORE TO CONFIRM THE REPEAT FAULT FOR 5 SECONDS B ACED THE GEAR HANDLE IN "OFF" POSITION RH GEAR "RED" AND "GREEN" EFORE LOWERING THE GEAR AND THE FAULT DID NOT REPEAT. HAD A CONFERENCE CALL WITH THE CAPTAIN AND HE STATED THAT AFTER LIGHTS ILLUMINATED AND AT THE SAME TIME CREW AND FLIGHT ATTENDAN TAKEOFF FROM LIR UPON POSITIVE RATE / GEAR UP CALL OUT WHEN HE P TS CONFIRM THAT THEY HEARD THE GEAR COME DOWN. CAPTAIN STATED TH LACED THE GEAR HANDLE IN THE UP POSITION GEARS WENT UP NORMALLY AT HE CONTACTED TOMC AND HE WAS ADVISED TO PLACE THE GEAR HANDLE AND ALL INDICATIONS WERE NORMAL. WHEN PERFORMING THE AFTER TAKEO IN THE "UP" POSITION. HE DID NOT HAVE ANY ISSUES FOR THE REMAIN PERFORMED MAIN LANDING GEAR OPERATIONAL TEST PER AMM 32-32-00-710-801....ALL LIGHTS CHECKED AS ADVERTISED. NO FAULTS NOTED.
